# SDR HEER20150825656

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 10,938 hours
- Engine: Allsn 250C40B
- Engine time: 2,253 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140170
- Condition: Spalled
- Location: Engine
- Part time: 272 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 8-12-15 DUE TO OVERTORQUE.  REPLACED TURBINE NR 5 BEARING DUE TO DEEP SCRATCHES ON BALLS AND POSSIBLE SPALLING ON BEARING OUTER RACE.  INSTALLED NEW NR 5 BEARING.  PART WILL BE RETURNED TO MFG FOR FURTHER EVALUATION.
